[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] scarring at infusion sites

In a message dated 11/29/00 6:14:08 PM, email @ redacted writes:

<<  I've got a scar 
from every single infusion site I've used since I started using the 
pump--most are just increased pigmentation at the catheter site, but some 
are slightly raised.  >>

I'm not sure we are talking about exactly the same thing, because I wouldn't 
have called mine scars, but I was able to stop the redness and bumps I was 
getting from the silhouettes (same as comforts) by inserting through a piece 
of tape and then adding another half-piece over the half that did not 
interfere with the disconnect.  I think what I am doing is minimizing 
movement that irritated the site -- and wonder if this might also be what is 
causing your scarring.

Linda Z
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml